# SDR SIMA20141002004

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 26,530 hours, 22,567 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG ELEC SMOKE SMELL IN COCKPIT.  FLIGHT ATTENDANT STATED STRONG ELEC SMOKE SMELL COMING FROM GALLEY AREA.  DECLARED EMER WITH ATC, EMER EVAC ON RUNWAY.  PERFORMED FIM TASKS 72--00-00.  OPERATIONS CHECKED GOOD SEE NRWC 687-DFW-01907 FOR R & R OF GALLEY LIGHT BALLASTS IAW AMM 33-29-05.  OPERATIONS CHECKED GOOD.
